The combination of calcium carbonate and magnesium is commonly found in antacids, which are medicines that provide heartburn relief.
Calcium carbonate with magnesium overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a substance containing these ingredients.
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local...Read more
My 88-year-old father continually wakes up in the middle of the night with heartburn and takes a swig (or two) of the liquid antacid... Read more »
I hate the word, “bipolar”. This is a label imposed on us by outsiders, people utterly lacking in taste and imagination, with no sense... Read more »
Good afternoon, and welcome to day 10 of the Migraine Awareness Month blog challenge! Today's challenge prompt is: Migraine Awareness... Read more »